# SDR SWIA201230813

- Difficulty date: May 23, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 23,228 hours, 18,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERWING EXTERIOR EMERGENCY LIGHTS ARE OUT, 1 ON THE LEFT SIDE AND 1 ON THE RIGHT SIDE.  (FLT 4821)  RELAMPED EMERGENCY LIGHTS.
